# SDR VTZA95279

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Transducer
- Part number: TY176004A
- Condition: Dirty
- Location: Rt Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6416 - IAD-CHS - DURING CRUISE RETURNED TO IAD DUE TO THE FLAP ASYMMETRY WARNING SOUNDING IN FLIGHT.  FLIGHT CREW TRIED RESETTING BUT COULD NOT GET IT TO RESET.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED AND CHECKED RIGGING ON RIGHT FLAP TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
